MathSciNet Relay Station
MathSciNet bibliographic data
MR192918 (33 #1143) 90.50
Mangasarian, O. L. Linear and nonlinear separation of patterns by linear programming. Operations Res. 13 1965 444–452.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement